MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-BAR,BED ASSIST

Medline Industries, LP MEDLINE; DBQ-BAR,BED ASSIST
Catalog Number MDS6800BA
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Back pain (4895)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when her husband tried to get up from bed, he grabbed himself from the bed assist and it broke and he fell to the floor.".
 
Additional Manufacturer Narrative
Per customer's wife, when her husband tried to get up from bed, he grabbed himself from the bed assist and it broke and he fell to the floor; he hurt his back more, was very sick prior to his fall, and passed away in (b)(6) 2022.No sample was available, and the investigation noted that this product was subject to recall and that no further investigation will be conducted at this time.The reported problem was unconfirmed.Due diligence was completed, no additional details were available, there was no confirmed medical intervention or serious injury reported related to this incident, and there was no evidence that the death occurred as a result of this incident.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-BAR,BED ASSIST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50854017
Report Number1417592-2026-47429
Device Sequence Number10025878
Product Code MMC
UDI-Device Identifier00884389102865
UDI-Public00884389102865
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS6800BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown